# SDR AU970593

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Toolbox
- Condition: Unapproved
- Location: Rotorcraft Tail
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TOOLBOX MOUNTED IN TAIL BOOM - PERSONNEL/MAINTENANCE ERROR -UNAPPROVED PART
